# SDR COMA2008120150014

- Difficulty date: November 30, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 17,184 hours, 15,074 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 5399001
- Part serial: 0638B
- Condition: Faulty
- Location: Zone 400
- Part time: 4,482 hours, 3,593 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT FROM CVG, RECEIVED LEFT COWL A/I CAUTION MSG.  A/C RETURNED BACK TO CVG, LANDED SAFELY.  REMOVED AND REPLACED LEFT COWL A/I VALVE.
